# SDR R61A2024012500037

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 172000242
- Aircraft time: 34,045 hours, 24,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091898003
- Condition: Corroded
- Location: Frms 88-89 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR. 21L AT FR88-89. PERFORMED SPLICE REPAIR AT STGR 21L BETWEEN FR88-89 PER ETD2024-170-000732. REMOVED AND REINSTALLED SHEAR CLIP AT FR87 TO FOM AND APPLIED SURFACE PROTECTION AT REWORKED AREA REFER ETD2024-170-000732
